MathSciNet Relay Station
MathSciNet bibliographic data
MR2332058 11F80 (11G16 11G18)
Fernández, Julio; Lario, Joan-C. On elliptic Galois representations and genus-zero modular units. J. Théor. Nombres Bordeaux 19 (2007), no. 1, 141–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement